# SDR MEX2002266

- Difficulty date: August 14, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part number: 3460001321
- Condition: Activated
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AT START OF RT ENGINE, ALL THE FIRE ALARMS ACTIVATED.  FUEL CONTROL WAS DISCONNECTED AND MASTER WARNING WAS ADJUSTED, CREW REQUESTED TO PERFORM A VISUAL INSPECTION TO CONFIRM FIRE PRESENCE.  FIRE HANDLE WAS PULLED AND FIRE ALARM CONTINUED AFTER 30 SEC.  THE FIRST EXTINGUISHER BOTTLE WAS DISCHARGED,  AFTER ONE MINUTE THE ENGINE STARTER WAS SELECTED ON AUTOMATIC MODE, AFTER 20 SEC.  THE SECOND BOTTLE WAS DISCHARGED AND THE FIRE ALARMS STOPPED.  THE RIGHT FIRE LOOP SYSTEM WAS CHECKED IAW FIM, TEST OK, EXTINGUISHER BOTTLES WERE REPLACED IAW MM, TESTS OK.
